MAUDE Adverse Event Report: B. Braun Medical Inc. Caresite Micro¿; SET, ADMINISTRATION, INTRAVASCULAR

B. Braun Medical Inc. Caresite Micro¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 354269
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: upon rounding the nursing units, two issues were at play.One was improper use of the spin lock - education was provided but there was not always a connection formed by exposing the male luer tip then locking on.This led to connections that were not tight or did not fully open their blood control septum creating challenges in rad.Education provided.The other and more frequent concern was a loose caresite micro out of the package.The product would look secure, and some clinicians did not tighten on - they reported numerous instances of returning to patient rooms to find fluid, meds, or blood all over from the caresite micro falling off.Education was provided to always ensure tight connection but request from customer to have come out of package tighter.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
Caresite Micro¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50867027
Report Number2521402-2026-00861
Device Sequence Number15759042
Product Code FPA
UDI-Device Identifier04046955773183
UDI-Public(01)04046955773183
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown